Syntran 200mg Capsule Description:
Syntran 200mg Capsule is an antifungal medication. It stops the growth of fungus by preventing them from forming their own protective covering which is required for their survival in the human.
Syntran 200mg Capsule is used in the treatment of fungal infections. It is used to treat fungal infections of the mouth or vagina (thrush), skin and other parts of the body such as finger and toenails.
Nausea, Abdominal pain, Skin rash, Increased liver enzymes.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Syntran 200mg Capsule is to be taken with food.If you are taking oral solution, it should be taken one hour before any food or drink.
What is Syntran used for?
Syntran is an antifungal medicine used to treat fungal infections of skin, mouth, eyes, nails, vagina and other internal organs.
Is Syntran an antibiotic?
Syntran is an anti-fungal antibiotic. It is useful in treating infections caused by fungi, but not by bacteria, viruses or parasites.
Is Syntran safe?
Yes, Syntran is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Is Syntran a steroid?
No, Syntran is not a steroid. It is an antifungal medicine which belongs to the class of triazoles.
Is Syntran stronger than fluconazole?
Syntran is effective against a much wider range of fungal infections as compared to fluconazole. However, both drugs are equally effective and safe if used for same infections.
Can I take Syntran with paracetamol?
There are no known drug interactions between Syntran and paracetamol if taken together. However, interaction can occur. Consult your doctor about all medications that you are cur